Absolutely summing operators and measure amarts in Fréchet spaces
Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications, Volume 88 (1986) no. 5, p. 49-71
@article{ASCFPA_1986__88_5_49_0,
     author = {d. Quang Luu},
     title = {Absolutely summing operators and measure amarts in Fr\'echet spaces},
     journal = {Annales scientifiques de l'Universit\'e de Clermont-Ferrand 2. S\'erie Probabilit\'es et applications},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {88},
     number = {5},
     year = {1986},
     pages = {49-71},
     zbl = {0626.47027},
     mrnumber = {872121},
     language = {en},
     url = {http://www.numdam.org/item/ASCFPA_1986__88_5_49_0}
}
d. Quang Luu. Absolutely summing operators and measure amarts in Fréchet spaces. Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications, Volume 88 (1986) no. 5, pp. 49-71. http://www.numdam.org/item/ASCFPA_1986__88_5_49_0/

[1] Bellow, A. On vector-valued asymptotic martingales. Proc. Nat. Acad. Sci. USA 13, 6(1976) p. 1798-1799. | MR 407966 | Zbl 0366.60067

[2] Bellow, A. Les amarts uniformes. C.R. Acad. Sci. Paris, t. 284, Sér. A (1977) p. 1295-1298. | MR 445602 | Zbl 0359.60047

[3] Blondia, C. Locally convex spaces with Radon-Nikodym property. Math. Nachr. 114 (1983) 335-341. | MR 745066 | Zbl 0557.46015

[4] Bru, B. - Heinich, H. Sur l'espérance des variables aléatoires vectorielles. Ann. Inst. Henri Poincaré, Vol. 16, N° 3 (1980) 177-196. | Numdam | MR 595198 | Zbl 0472.60010

[5] Chacon, R.V. - Sucheston, L. On convergence of vector-valued asymptotic martingales. Z. Wahrsch. Verw. 33 (1975) 55-59. | MR 394859 | Zbl 0297.60005

[6] Chi, G.Y.H. A geometric characterization of Fréchet spaces with the Radon-Nikodym property. Proc. Amer. Math. Soc. Vol. 48, N° 2 (1975) 371-380. | MR 357730 | Zbl 0301.46031

[7] Chi, G.Y.H. On the Radon-Nikodym theorem and locally convex spaces with the Radon-Nikodym property. Proc. Amer. Math. Soc. Vol. 62, N° 2 (1977) 245-252. | MR 435338 | Zbl 0348.46033

[8] Dinh Quang Luu. Stability and convergence of amarts in Fréchet spaces. Acta Math. Acad. Sci. Hungaricae Vol. 45/1-2 (1985) to appear. | MR 779522 | Zbl 0655.46003

[9] Dinh Quang Luu. The Radon-Nikodym property and convergence of amarts in Fréchet spaces. Ann. Inst. Clermont N° 3 (to appear). | Numdam | Zbl 0568.60045

[10] Edgar, G.A. - Sucheston, L. Amarts: a class of asymptotic martingales (Discrete parameter). J. Multiv. Anal. 6(1976) 193-221. | MR 413251 | Zbl 0336.60033

[11] Edgar, G.A. - Sucheston, L. On vector-valued amarts and dimension of Banach spaces. Z. Wahrsch. Verw. 39 (1977) 213-216. | MR 448537 | Zbl 0364.60075

[12] Egghe, L. Characterizations of nuclearity in Fréchet spaces. J. Funct. Anal. 35, 2(1980) 207-214. | MR 561986 | Zbl 0422.46001

[13] Egghe, L. Weak and strong convergence of amarts in Fréchet spaces. J. Multiv. Anal. (1982) 291-305. | MR 661565 | Zbl 0485.60003

[14] Ghoussoub, N. Summability and vector amarts. J. Multiv. Anal. 9 (1979) 173-178. | MR 530649 | Zbl 0407.60043

[15] Neveu, J. Martingales à temps discret. Masson et Cie, Paris 1972. | MR 402914

[ 16] Piestch, A. Nuclear locally convex spaces, Springer-Verlag, Berlin 1972. | MR 350360

[17] Saab, E. On the Radon-Nikodym property in a class of locally convex spaces. Pacific J. Math. 75, 1 (1978) 281-291. | MR 500045 | Zbl 0374.46002

[18] Uhl, J.J. Jr. Pettis mean convergence of vector-valued asymptotic martingales. Z. Wahrsch. Verw. 37(1977) 291-295. | MR 571670 | Zbl 0325.60046

[19] Yosida, K. Functional Analysis. Springer-Verlag, Berlin, Göttingen, Heidelberg 1965. | Zbl 0126.11504